

SKOPE Classic Friday 31st January 2025

8:00am-5:00pm		Documentation - Race Secretaries Office				
10:00am-5:00pm		Vehicle Auditing - CCC Scrutineering Garages				
8:00am		Key Officials Briefing				
8:20am		Flag Marshals Briefing				
8:40am		All Officials & Marshals in position				
8:45am		Track Clearance - Race Management				
		PRACTICE				
9:00am	T1	John Osborne Saloons	10mins			
9:00am 9:15am	T2	Historic Sports Sedans	10mins			
9:30am	T3	John Fairhall Historic Touring Cars	15mins			
9:50am	T4	Pat Hoare Formula Libre	10mins			
10:05am	T5	Formula 5000	20mins			
10:03am	T6	Ron Silvester Saloons	10mins			
10:30am 10:45am	T7	Ron Rutherford Saloons	10mins			
10.45am	T8	Allied 24/7 Fuel Mainland Muscle Cars	10mins			
11:00am 11:15am	T9	Harold Heasley Saloons	10mins			
11:30am	T10	John Osborne Saloons	10mins			
11:45am	T11	Historic Sports Sedans	10mins			
12:00pm	T12	John Fairhall Historic Touring Cars	15mins			
12:20pm	T13	Pat Hoare Formula Libre	10mins			
12:35pm	T14	Allied 24/7 Fuel Mainland Muscle Cars	15mins			
12:55pm	T15	Ron Silvester Saloons	10mins			
-	110		101111110			
1:10pm		Lunch Break				
1:30pm		New Drivers Briefing - Wigram Room				
1:50pm	T16	Formula 5000	20 mins			
2:15pm	T17	Harold Heasley Saloons	10mins			
2:30pm	T18	Ron Rutherford Saloons	10mins			
2:45pm	T19	Murray Maxwell Vintage Cars	15mins			
3:05pm		Pre Qualifying Track Inspection and clearance.				
		QUALIFYING				
3:20pm	Q1	John Osborne Saloons	15 Mins			
3:40pm	Q2	Historic Sports Sedans	15 Mins			
4:00pm	Q3	John Fairhall Historic Touring Cars	15 Mins			
4:20pm	Q4	Allied 24/7 Fuel Mainland Muscle Cars	15 Mins			
4:40pm	Q5	Pat Hoare Formula Libre	15 Mins			
5:00pm	Q6	Ron Silvester Saloons	15 Mins			
5:20pm	Q7	Ron Rutherford Saloons	15 Mins			
5:40pm	Q8	Harold Heasley Saloons	15 Mins			



SKOPE Classic Saturday 1st February 2025

8:00-8:30am	l .	Documentation and Vehicle Auditing Open		
8:00am		Key Officials Briefing		
8:15am		Flag Marshal's Briefing		
8:20am		Call up for Drivers Welcome & VCC for Qualifying		
8:30am		Drivers Welcome		
8:45am		VCC Additional Drivers Briefing		
8:50am		All Officials & Marshals in position		
8:55am		Track Clearance - Race Management		
		QUALIFYING		
9:10am	Q9	Murray Maxwell Vintage Cars	10 mins	
9:25am	Q10	Formula 5000	20 mins	
		RACING		
9:50am	R1	John Osborne Saloons	6 Laps	
10:10am	R2	Historic Sports Sedans	6 Laps	Rolling Start
10:30am	R3	John Fairhall Historic Touring Cars	6 Laps	Rolling Start
10:50am	R4	Ron Silvester Saloons	6 Laps	
11:10am	R5	Pat Hoare Formula Libre	6 Laps	
11:30am	R6	Harold Heasley Saloons	6 Laps	
11:50am	R7	Allied 24/7 Fuel Mainland Muscle Cars	6 Laps	
12:10pm	R8	Ron Rutherford Saloons	6 Laps	
12:30pm	R9	Murray Maxwell Vintage Cars	5 Laps	
12:50pm		LUNCH BREAK		
1:00pm		Display Vehicles on Track		
1:30pm		Officials/Marshals in Place		
1:40pm	R10	John Osborne Saloons	6 Laps	Handicap
2:00pm	R11	Historic Sports Sedans	6 Laps	Handicap
2:20pm	R12	John Fairhall Historic Touring Cars	8 Laps	Rolling Start
2:40pm	R13	Ron Silvester Saloons	6 Laps	Handicap
3:00pm	R14	Formula 5000	8 Laps	Rolling Start
3:20pm	R15	Harold Heasley Saloons	6 Laps	Handicap
3:40pm	R16	Pat Hoare Formula Libre	6 Laps	
4:00pm	R17	Allied 24/7 Fuel Mainland Muscle Cars	6 Laps	Handicap
4:20pm	R18	Ron Rutherford Saloons	6 Laps	Handicap
4:40pm	R19	Murray Maxwell Vintage Cars	5 Laps	



SKOPE Classic Sunday 2nd February 2025

8:00am		Key Officials Briefing		
8:20am		Flag Marshal's Briefing		
8:40am		All Officials & Marshals in position		
8:45am		Track Clearance - Race Management		
		RACING		
9:00am	R20	Ron Rutherford Saloons	6 Laps	
9:20am	R21	Historic Sports Sedans	6 Laps	Rolling Start
9:40am	R22	Harold Heasley Saloons	6 Laps	
10:00am	R23	Allied 24/7 Fuel Mainland Muscle Cars	6 Laps	
10:20am	R24	Murray Maxwell Vintage Cars	5 Laps	
10:40am	R25	Ron Silvester Saloons	6 Laps	
11:00am	R26	Formula 5000	8 Laps	Rolling Start
11:20am	R27	John Fairhall Historic Touring Cars	6 Laps	Rolling Start
11:40am	R28	John Osborne Saloons	6 Laps	
12:00pm	R29	Pat Hoare Formula Libre	6 Laps	
12:20pm		LUNCH BREAK		
12:30pm		Display Vehicles on Track		
1:10pm		Officials/Marshals in Place		
1:20pm	R30	Ron Rutherford Saloons	6 Laps	Handicap
1:40pm	R31	Historic Sports Sedans	6 Laps	Rolling Start
2:00pm	R32	Harold Heasley Saloons	6 Laps	Handicap
2:20pm	R33	Sir Robertson Stewart GP Invitational	7 Laps	Handicap
2:40pm	R34	Allied 24/7 Fuel Mainland Muscle Cars	6 Laps	Handicap
3:00pm	R35	Murray Maxwell Vintage Cars	5 Laps	
3:20pm	R36	Ron Silvester Saloons	6 Laps	Handicap
3:40pm	R37	Formula 5000 - Bert Hawthorne Cup	12 Laps	Rolling Start
4:00pm	R38	John Fairhall Historic Touring Cars	10 Laps	Rolling Start
4:20pm	R39	John Osborne Saloons	6 Laps	Handicap
=			=	=

6 Laps

Pat Hoare Formula Libre

4:40pm

R40